Conference item icon

Conference item

Stochastic modelling of mitotic exit in mammalian cells

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MSD
Department:
Biochemistry
Role:
Author
Volume:
277
Pages:
283-283
Host title:
FEBS JOURNAL
Publication date:
2010-06-01
ISSN:
1742-464X
Source identifiers:
100698
Pubs id:
pubs:100698
UUID:
uuid:7b320094-4ac5-454d-b4e0-7ad9584bd972
Local pid:
pubs:100698
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP